# SDR QMLA2023022120009

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N772AL
- Make and model: Bell 407
- Aircraft serial: 53040
- Aircraft time: 11,123 hours, 44,407 cycles
- Engine: Allsn 250C47B
- Engine time: 5,161 hours, 11,683 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 23078029
- Part serial: JGALM0141
- Condition: Unknown
- Location: Metering Valve
- Part time: 7,436 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THIS WAS THE THIRD TIME IN ONE-WEEK FADEC DEGRADE/RESTART FAULT WAS DISPLAYED ON THE CAUTION WARNING PANEL DURING RUN UP. AFTER CONNECTING TO THE ECU WITH A COMPUTER, FAULTS WFMVFLT AND WFMVRTFLT WERE FOUND, THESE SAME FAULTS WERE FOUND ON THE PREVIOUS INCIDENTS. AFTER PERFORMING PISTON PARKING PROCEDURE, CLEARING FAULTS AND PERFORMING SOME TROUBLESHOOTING I SPOKE WITH ROLLS ROYCE REP. GREG HOUSTON, WHO ADVISED REPLACING THE HMU.
